# SDR MASA200601637

- Difficulty date: June 19, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 8,185 hours, 6,030 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Part number: DL2428M4
- Part serial: 2042
- Condition: Malfunctioned
- Location: Mach Trim
- Part time: 8,188 hours, 6,030 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6431 PHX - PITCH FEEL AND MACH TRIM STATUS MESSAGE.  MX REPLACED THE PITCH FEEL ACTUATOR.  OP'S CHECK GOOD.
